Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Sylow $ p$-subgroups of semicomplete nilpotent groups


Authors: Martyn R. Dixon and E. Myron Rigsby
Journal: Proc. Amer. Math. Soc. 119 (1993), 341-349
MSC: Primary 20F18; Secondary 20D20, 20F28
MathSciNet review: 1152977
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A nilpotent group whose group of outer automorphisms is trivial may contain elements of finite order. This paper is concerned with how large the Sylow $ p$-subgroups of such a group can be. We show that in many cases the Sylow $ p$-subgroups of such a semicomplete nilpotent group are always finite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F18, 20D20, 20F28

Retrieve articles in all journals with MSC: 20F18, 20D20, 20F28


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1152977-3
PII: S 0002-9939(1993)1152977-3
Keywords: Automorphism, semicomplete nilpotent group
Article copyright: © Copyright 1993 American Mathematical Society